# SDR DALA2017020300932

- Difficulty date: January 28, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON TOP SKIN FOUND ONE DELAMINATION APPROX 5X8 INCH FROM T/E 4 INCH AND FROM INBD 13 INCH. REPAIRED THE DELAMINATION AREA ON THE INBD AILERON OF RH WING, LOCATION: FROM T/E 4 INCH AND FROM INBD 13 INCH, IAW B747-400 SRM 51-70-07 PARA. 5. A(1) FIG5 REV 98. JOB COMPLETED. (2874975)
